# SDR 08FDEA00649

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081167
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NR 1 ENG AFT PYLON FAIRING, O/B MID SKIN PANEL ASSY IS CRACKED AT THE MID FRAME.  REMOVED MID FRAME IAW SRM 51-40-21;  PGS 22 & 23;  PARA 6.   MATERIAL ID 2024-  O .063 FOR THE PATCH & 2024-0 .071 FOR THE DOUBLER IAW SRM 54-55-51;  PG 202.  HEAT TREATED IAW TPS 1003 REV A. CUTOUT THE DAMAGE IAW SRM 54-55-51. FABRICATED DOUBLER & PATCH IAW SRM 54-55-51. ALODINED IAW SRM 51-21-10. PRIMED IAW SRM 51-23-10. INSTALLED DOUBLER & PATCH IAW SRM 54-55-51 & SRM 51-41-21;  PARA 6HEAT TREAT LOAD  NR HT0229081.
